Alert archive / Oklahoma / Freeze Warnings in 2005
Freeze Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Dec 8, 2005, 2:31 PM CST for 4 counties in Arkansas; 18 counties in Oklahoma. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2005, 2:31 PM CST (20:31 UTC)
- Expired
- Dec 9, 2005, 10:00 AM CST
- In force
- 19 hr
- Issued by
- NWS Tulsa, OK
All 22 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 27 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 465 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KTSA 082031 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 231 PM CST THU DEC 8 2005 ARZ001-002-010-011-OKZ054>071-073-090445- /O.NEW.KTSA.FZ.W.0004.051208T2031Z-051209T1600Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...MCALESTER 231 PM CST THU DEC 8 2005 ...FREEZE WARNING IN EFFECT UNTIL 10 AM CST FRIDAY... ...RECORD LOW TEMPERATURES EXPECTED TONIGHT... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT UNTIL 10 AM CST FRIDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON AND MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH AND PITTSBURG. ARCTIC HIGH PRESSURE CONTINUES TO BUILD INTO THE REGION THIS AFTERNOON WITH TEMPERATURES ONLY IN THE UPPER TEENS TO LOWER 20S. PERSISTENT SNOW PACK...COUPLED WITH LIGHT WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL TO NEAR OR BELOW ZERO ACROSS MUCH OF NORTHEASTERN OKLAHOMA. TEMPERATURES ARE EXPECTED TO FALL INTO THE SINGLE DIGITS FURTHER SOUTH AND EAST ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. NEAR RECORD LOW TEMPERATURES ARE EXPECTED IN MCALESTER...FAYETTEVILLE AND TULSA. THIS FREEZE WARNING MEANS SIGNIFICANT FREEZING TEMPERATURES ARE EXPECTED TO CONTINUE AND PRODUCE DANGEROUS CONDITIONS FOR THOSE EXPERIENCING PROLONGED OUTDOOR EXPOSURE. ADDITIONALLY...SIGNIFICANT DAMAGE TO UNPROTECTED PLUMBING IS EXPECTED. THE PROLONGED PERIOD OF SUB FREEZING TEMPERATURES MAKES THIS AN ABNORMAL AND DANGEROUS SITUATION. TEMPERATURES ARE EXPECTED TO RISE WELL ABOVE FREEZING BY SATURDAY. DO NOT VENTURE ACROSS ANY FROZEN PORTIONS OF LOCAL LAKES AND PONDS...AS THE SURFACES ARE TOO THIN TO SUPPORT ANY SIGNIFICANT WEIGHT...INCLUDING SMALL CHILDREN OR PETS. TAKE EXTRA PRECAUTIONS WHEN UTILIZING ANY SUPPLEMENTAL HEAT SOURCES...ESPECIALLY KEROSENE FURNACES...ELECTRIC HEATERS...AND FIREPLACES. FOLLOW ALL MANUFACTURE GUIDELINES. AVOID ANY HEATING DEVICES NOT INTENDED FOR INDOOR USE. IMPROPER USE COULD RESULT IN AN INCREASED THREAT OF CARBON MONOXIDE POISONING OR FIRES...WHICH COULD LEAD TO INJURY OR DEATH. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS FREEZE EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE OBTAINED ON OUR WEB SITE AT: WWW.SRH.NOAA.GOV/TULSA. $$
3 follow-up statements
000 WWUS74 KTSA 090341 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 941 PM CST THU DEC 8 2005 ARZ001-002-010-011-OKZ054>071-073-091600- /O.CON.KTSA.FZ.W.0004.000000T0000Z-051209T1600Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...MCALESTER 941 PM CST THU DEC 8 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM FRIDAY FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...PITTSBURG. TEMPERATURES HAVE ALREADY FALLEN INTO THE SINGLE DIGITS ACROSS MOST OF THE WARNING AREA AND WILL FALL BELOW ZERO OVERNIGHT IN PARTS OF NORTHEAST OKLAHOMA. THESE COLD READINGS WILL RESULT IN DANGEROUS CONDITIONS FOR THOSE EXPERIENCING PROLONGED OUTDOOR EXPOSURE. ADDITIONALLY...SIGNIFICANT DAMAGE TO UNPROTECTED PLUMBING IS POSSIBLE. THE PROLONGED PERIOD OF SUB FREEZING TEMPERATURES MAKES THIS AN ABNORMAL AND DANGEROUS SITUATION. TAKE EXTRA PRECAUTIONS WHEN UTILIZING ANY SUPPLEMENTAL HEAT SOURCES...ESPECIALLY KEROSENE FURNACES...ELECTRIC HEATERS AND FIREPLACES. AVOID ANY HEATING DEVICES NOT INTENDED FOR INDOOR USE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS FREEZE EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE OBTAINED ON OUR WEBSITE AT: WWW.SRH.NOAA.GOV/TULSA $$
000 WWUS74 KTSA 090953 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 353 AM CST FRI DEC 9 2005 ARZ001-002-010-011-OKZ054>071-073-091600- /O.CON.KTSA.FZ.W.0004.000000T0000Z-051209T1600Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...MCALESTER 353 AM CST FRI DEC 9 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING FOR THE FOLLOWING COUNTIES... IN ARKANSAS... BENTON...CARROLL...WASHINGTON...MADISON. IN OKLAHOMA... OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...PAWNEE...TULSA... ROGERS...MAYES...DELAWARE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...PITTSBURG. TEMPERATURES WERE IN THE SINGLE DIGITS ACROSS THE WARNING AREA EARLY THIS MORNING. THESE COLD READINGS WILL PRODUCE DANGEROUS CONDITIONS FOR ANYONE EXPERIENCING PROLONGED OUTDOOR EXPOSURE. ADDITIONALLY...SIGNIFICANT DAMAGE TO UNPROTECTED PLUMBING IS POSSIBLE. THE PROLONGED PERIOD OF SUB FREEZING TEMPERATURES MAKES THIS AN ABNORMAL AND DANGEROUS SITUATION. TAKE EXTRA PRECAUTIONS WHEN UTILIZING ANY SUPPLEMENTAL HEAT SOURCES...ESPECIALLY KEROSENE FURNACES...ELECTRIC HEATERS AND FIREPLACES. AVOID ANY HEATING DEVICES NOT INTENDED FOR INDOOR USE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS FREEZE EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE OBTAINED ON OUR WEBSITE AT: WWW.SRH.NOAA.GOV/TULSA $$
000 WWUS74 KTSA 091559 NPWTSA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 959 AM CST FRI DEC 9 2005 ARZ001-002-010-011-OKZ054>071-073-091700- /O.EXP.KTSA.FZ.W.0004.000000T0000Z-051209T1600Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...MCALESTER 959 AM CST FRI DEC 9 2005 ...FREEZE WARNING WILL EXPIRE AT 10 AM CST THIS MORNING... ...NUMEROUS RECORD LOW TEMPERATURES BROKEN OR TIED THIS MORNING... LOW TEMPERATURES AT OR BELOW ZERO OCCURRED ACROSS A LARGE PORTION OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING. AT BARTLESVILLE A LOW OF MINUS 6 OCCURRED...BREAKING THE PREVIOUS RECORD OF 0 DEGREES SET IN 1917. AT TULSA A LOW OF 0 DEGREES OCCURRED... WHICH TIED THE RECORD SET BACK IN 1917. AT MCALESTER...A LOW OF 1 SHATTERED THE PREVIOUS RECORD OF 13 DEGREES SET BACK IN 1977. A LOW OF 2 DEGREES OCCURRED AT FAYETTEVILLE WHICH BROKE THE PREVIOUS RECORD OF 9 DEGREES SET BACK IN 1977. AT MUSKOGEE...A LOW OF MINUS 1 OCCURRED...BREAKING THE PREVIOUS RECORD OF 0 SET BACK IN 1917. AS TEMPERATURES BEGIN TO WARM TODAY AND SATURDAY...SIGNIFICANT DAMAGE TO UNPROTECTED WATER PIPES MAY BECOME MORE APPARENT AS PIPES THAW AND BEGIN LEAKING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Dec 8, 10:35 AM CST, 3 hours 56 minutes earlier.
Area forecast discussion, Dec 8, 10:35 AM CST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1035 AM CST THU DEC 8 2005 .UPDATE... BRRR. JUST COLD. KEEP S-- IN TIL ABOUT NOON NORTHWEST ARKANSAS. LOWERED MAX AFTERNOON TEMPS MOST PLACES FOR TODAY. ALSO LOWERED MIN TEMP TONIGHT FOR LOCATIONS WITH AN INCH OR MORE SNOW ON THE GROUND. AON (AT / NEAR) RECORD COLD TONIGHT. GW && .PREV DISCUSSION... (ISSUED 344 AM CST THU DEC 8 2005) DISCUSSION... AT THIS TIME CLEARING WAS WORKING ITS WAY INTO THE BARTESVILLE AND TULSA AREAS AND EXPECT THIS TO WORK EAST ACROSS THE REST OF THE AREA THIS MORNING. EVEN THOUGH THERE WILL BE SUNSHINE...EXPECT TEMPERATURES TO STRUGGLE TODAY. IT WILL BE PARTICULARLY COLD IN THE PARTS OF NORTHEAST OKLAHOMA THAT SAW SIGNIFICANT SNOW FALL. WIND CHILLS EARLY THIS MORNING MAY REACH ADVISORY CRITERIA. CONSIDERED ISSUING A WIND CHILL ADVISORY AND MAY STILL IN THE NEXT FEW HOURS. THE COLD WILL CONTINUE TONIGHT WITH CLEAR SKIES AND LIGHT WINDS. SINGLE DIGIT LOWS WILL OCCUR ACROSS MUCH OF THE AREA. WARMING WILL START FRIDAY AND WILL CONTINUE INTO THE WEEKEND AS THE COLD HIGH PRESSURE WILL SHIFT TO THE EAST AND WINDS WILL COME AROUND TO THE SOUTH. COOL FRONTS WILL MOVE THROUGH THE AREA SATURDAY...MONDAY AND TUESDAY NIGHT BUT LITTLE MOISTURE WILL BE AVAILABLE FOR PRECIPITATION AND THE AIR MASSES BEHIND THEM WILL NOT BE ANYWHERE CLOSE TO AS COLD AS THOSE TODAY AND TONIGHT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM FORECASTER ID= 21 LONG TERM FORECASTER ID= 6
Hazardous weather outlook, Dec 8, 11:40 AM CST, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1140 AM CST THU DEC 8 2005 ARZ001-002-010-011-019-020-029-OKZ049-053>076-091100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1140 AM CST THU DEC 8 2005 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER EXPECTED. DISCUSSION... VERY COLD ARCTIC HIGH PRESSURE WILL MOVE ACROSS OUR REGION THIS AFTERNOON AND OVERNIGHT. TEMPERATURES AT DAYLIGHT FRIDAY WILL RANGE FROM AROUND 5 BELOW ZERO NEAR THE KANSAS BORDER TO 10 DEGREES ABOVE ZERO IN WEST CENTRAL ARKANSAS AND NEAR THE RED RIVER IN SOUTHEAST OKLAHOMA. WIND CHILL WILL NOT BE A FACTOR TONIGHT AS THERE WILL BE LITTLE OR NO WIND. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY THROUGH WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... THE COLD HIGH PRESSURE WILL DRIFT EAST OF THE AREA ON FRIDAY AND BEGIN A SLOW MODERATION IN TEMPERATURES. NO PRECIPITATION IS EXPECTED DURING THE PERIOD. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Dec 8, 9:39 AM CST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
939 AM CST THU DEC 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 AM SNOW SE TULSA 36.13N 95.92W
12/08/2005 3.5 INCH TULSA OK NWS EMPLOYEE
75TH AND MINGO
0346 AM SNOW PRYOR 36.31N 95.32W
12/08/2005 1.0 INCH MAYES OK EMERGENCY MNGR
0700 AM SNOW FORT SMITH 35.39N 94.40W
12/08/2005 1.0 INCH SEBASTIAN AR TRAINED SPOTTER
0700 AM SNOW MT GAYLER 35.75N 94.08W
12/08/2005 0.5 INCH CRAWFORD AR PUBLIC
0845 AM SNOW NASHOBA 34.48N 95.21W
12/08/2005 0.5 INCH PUSHMATAHA OK PUBLIC
0845 AM SNOW 2 E KIAMICHI 34.64N 95.14W
12/08/2005 0.5 INCH PUSHMATAHA OK PUBLIC
0845 AM SNOW 1 N ALBION 34.68N 95.10W
12/08/2005 0.5 INCH PUSHMATAHA OK PUBLIC
0900 AM SNOW HARTFORD 35.02N 94.38W
12/08/2005 2.0 INCH SEBASTIAN AR PUBLIC
0900 AM SNOW INOLA 36.15N 95.51W
12/08/2005 0.5 INCH ROGERS OK PUBLIC
0900 AM SNOW TALALA 36.53N 95.70W
12/08/2005 2.0 INCH ROGERS OK PUBLIC
0900 AM SNOW 2 SE LOCUST GROVE 36.18N 95.14W
12/08/2005 0.8 INCH MAYES OK PUBLIC
0900 AM SNOW ADAIR 36.44N 95.27W
12/08/2005 1.0 INCH MAYES OK PUBLIC
0900 AM SNOW JAY 36.42N 94.80W
12/08/2005 0.8 INCH DELAWARE OK PUBLIC
0900 AM SNOW PICHER 36.99N 94.83W
12/08/2005 1.0 INCH OTTAWA OK PUBLIC
0900 AM SNOW MIAMI 36.87N 94.88W
12/08/2005 1.0 INCH OTTAWA OK PUBLIC
0900 AM SNOW CENTRAILIA 36.80N 95.33W
12/08/2005 1.0 INCH CRAIG OK PUBLIC
0900 AM SNOW WEST FORK 35.92N 94.19W
12/08/2005 0.0 INCH WASHINGTON AR PUBLIC
0900 AM SNOW GREENWOOD 35.22N 94.26W
12/08/2005 1.5 INCH SEBASTIAN AR PUBLIC
0900 AM SNOW WASHBURN 35.17N 94.09W
12/08/2005 2.0 INCH SEBASTIAN AR PUBLIC
0900 AM SNOW ALMA 35.48N 94.22W
12/08/2005 1.0 INCH CRAWFORD AR PUBLIC
0900 AM SNOW MOUNTAINBURG 35.64N 94.17W
12/08/2005 2.0 INCH CRAWFORD AR PUBLIC
0900 AM SNOW BIDVILLE 35.74N 93.98W
12/08/2005 1.0 INCH CRAWFORD AR PUBLIC
0900 AM SNOW CHARLESTON 35.30N 94.04W
12/08/2005 1.5 INCH FRANKLIN AR PUBLIC
0900 AM SNOW OZARK 35.49N 93.83W
12/08/2005 1.5 INCH FRANKLIN AR PUBLIC
0900 AM SNOW JETHRO 35.61N 93.89W
12/08/2005 2.0 INCH FRANKLIN AR PUBLIC
0900 AM SNOW SILOAM SPRINGS 36.19N 94.54W
12/08/2005 0.0 INCH BENTON AR PUBLIC
0900 AM SNOW BENTONVILLE 36.37N 94.21W
12/08/2005 0.0 INCH BENTON AR PUBLIC
0900 AM SNOW ROGERS 36.33N 94.12W
12/08/2005 0.0 INCH BENTON AR PUBLIC
0900 AM SNOW EUREKA SPRINGS 36.40N 93.74W
12/08/2005 0.5 INCH CARROLL AR PUBLIC
0900 AM SNOW OAK GROVE 36.19N 94.19W
12/08/2005 0.0 INCH WASHINGTON AR PUBLIC
0900 AM SNOW OSAGE 36.18N 93.40W
12/08/2005 0.0 INCH CARROLL AR PUBLIC
0900 AM SNOW HUNTSVILLE 36.09N 93.74W
12/08/2005 0.5 INCH MADISON AR PUBLIC
0900 AM SNOW ST PAUL 35.82N 93.77W
12/08/2005 0.0 INCH MADISON AR PUBLIC
0900 AM SNOW BOSTON 35.84N 93.60W
12/08/2005 0.5 INCH MADISON AR PUBLIC
0900 AM SNOW SPRINGDALE 36.19N 94.13W
12/08/2005 0.0 INCH WASHINGTON AR PUBLIC
0900 AM SNOW 2 E CINCINNATI 36.04N 94.47W
12/08/2005 0.5 INCH WASHINGTON AR PUBLIC
0900 AM SNOW OCTAVIA 34.53N 94.70W
12/08/2005 1.0 INCH LE FLORE OK PUBLIC
0900 AM SNOW HOWE 34.95N 94.64W
12/08/2005 2.0 INCH LE FLORE OK PUBLIC
0900 AM SNOW WHITESBORO 34.69N 94.89W
12/08/2005 1.0 INCH LE FLORE OK PUBLIC
0900 AM SNOW 10 ENE CANADIAN 35.23N 95.49W
12/08/2005 0.5 INCH PITTSBURG OK PUBLIC
0900 AM SNOW CHECOTAH 35.47N 95.52W
12/08/2005 1.5 INCH MCINTOSH OK PUBLIC
0900 AM SNOW 7 N BEGGS 35.84N 96.07W
12/08/2005 1.0 INCH OKMULGEE OK PUBLIC
0900 AM SNOW OKMULGEE 35.62N 95.96W
12/08/2005 0.5 INCH OKMULGEE OK PUBLIC
0900 AM SNOW MANNFORD 36.13N 96.35W
12/08/2005 2.0 INCH CREEK OK PUBLIC
0900 AM SNOW 5 N WAGONER 36.03N 95.37W
12/08/2005 1.0 INCH WAGONER OK PUBLIC
0900 AM SNOW LOST CITY 35.99N 95.14W
12/08/2005 1.5 INCH CHEROKEE OK PUBLIC
0900 AM SNOW MUSKOGEE 35.75N 95.37W
12/08/2005 0.5 INCH MUSKOGEE OK PUBLIC
0900 AM SNOW FORT GIBSON 35.80N 95.25W
12/08/2005 0.5 INCH MUSKOGEE OK PUBLIC
0900 AM SNOW HASKELL 35.82N 95.67W
12/08/2005 1.0 INCH MUSKOGEE OK PUBLIC
0900 AM SNOW BOYNTON 35.65N 95.66W
12/08/2005 0.5 INCH MUSKOGEE OK PUBLIC
0900 AM SNOW WARNER 35.49N 95.31W
12/08/2005 0.5 INCH MUSKOGEE OK PUBLIC
0900 AM SNOW BRISTOW 35.83N 96.39W
12/08/2005 2.0 INCH CREEK OK PUBLIC
0900 AM SNOW TERLTON 36.19N 96.49W
12/08/2005 2.5 INCH PAWNEE OK PUBLIC
0900 AM SNOW WELTY 35.62N 96.40W
12/08/2005 0.8 INCH OKFUSKEE OK PUBLIC
0900 AM SNOW 5 NE OKESA 36.76N 96.07W
12/08/2005 3.0 INCH OSAGE OK PUBLIC
0900 AM SNOW COPAN 36.90N 95.93W
12/08/2005 4.5 INCH WASHINGTON OK PUBLIC
0900 AM SNOW FAYETTEVILLE 36.06N 94.16W
12/08/2005 0.0 INCH WASHINGTON AR PUBLIC
0900 AM SNOW WANN 36.92N 95.80W
12/08/2005 2.5 INCH NOWATA OK PUBLIC
&&
JBMLocal storm report, Dec 8, 9:44 AM CST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
944 AM CST THU DEC 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM SNOW HOMINY 36.41N 96.39W
12/07/2005 4.5 INCH OSAGE OK TRAINED SPOTTER
0943 PM SNOW BROKEN ARROW 36.05N 95.79W
12/07/2005 2.5 INCH TULSA OK PUBLIC
81ST AND 129TH
1149 PM SNOW OWASSO 36.27N 95.85W
12/07/2005 3.5 INCH TULSA OK NWS EMPLOYEE
1259 AM SNOW SE TULSA 36.13N 95.92W
12/08/2005 3.5 INCH TULSA OK NWS EMPLOYEE
75TH AND MINGO
0346 AM SNOW PRYOR 36.31N 95.32W
12/08/2005 1.0 INCH MAYES OK EMERGENCY MNGR
0700 AM SNOW FORT SMITH 35.39N 94.40W
12/08/2005 1.0 INCH SEBASTIAN AR TRAINED SPOTTER
0700 AM SNOW MT GAYLER 35.75N 94.08W
12/08/2005 0.5 INCH CRAWFORD AR PUBLIC
0845 AM SNOW NASHOBA 34.48N 95.21W
12/08/2005 0.5 INCH PUSHMATAHA OK PUBLIC
0845 AM SNOW 2 E KIAMICHI 34.64N 95.14W
12/08/2005 0.5 INCH PUSHMATAHA OK PUBLIC
0845 AM SNOW 1 N ALBION 34.68N 95.10W
12/08/2005 0.5 INCH PUSHMATAHA OK PUBLIC
0900 AM SNOW HARTFORD 35.02N 94.38W
12/08/2005 2.0 INCH SEBASTIAN AR PUBLIC
0900 AM SNOW INOLA 36.15N 95.51W
12/08/2005 0.5 INCH ROGERS OK PUBLIC
0900 AM SNOW TALALA 36.53N 95.70W
12/08/2005 2.0 INCH ROGERS OK PUBLIC
0900 AM SNOW 2 SE LOCUST GROVE 36.18N 95.14W
12/08/2005 0.8 INCH MAYES OK PUBLIC
0900 AM SNOW ADAIR 36.44N 95.27W
12/08/2005 1.0 INCH MAYES OK PUBLIC
0900 AM SNOW JAY 36.42N 94.80W
12/08/2005 0.8 INCH DELAWARE OK PUBLIC
0900 AM SNOW PICHER 36.99N 94.83W
12/08/2005 1.0 INCH OTTAWA OK PUBLIC
0900 AM SNOW MIAMI 36.87N 94.88W
12/08/2005 1.0 INCH OTTAWA OK PUBLIC
0900 AM SNOW CENTRAILIA 36.80N 95.33W
12/08/2005 1.0 INCH CRAIG OK PUBLIC
0900 AM SNOW WEST FORK 35.92N 94.19W
12/08/2005 0.0 INCH WASHINGTON AR PUBLIC
0900 AM SNOW GREENWOOD 35.22N 94.26W
12/08/2005 1.5 INCH SEBASTIAN AR PUBLIC
0900 AM SNOW WASHBURN 35.17N 94.09W
12/08/2005 2.0 INCH SEBASTIAN AR PUBLIC
0900 AM SNOW ALMA 35.48N 94.22W
12/08/2005 1.0 INCH CRAWFORD AR PUBLIC
0900 AM SNOW MOUNTAINBURG 35.64N 94.17W
12/08/2005 2.0 INCH CRAWFORD AR PUBLIC
0900 AM SNOW BIDVILLE 35.74N 93.98W
12/08/2005 1.0 INCH CRAWFORD AR PUBLIC
0900 AM SNOW CHARLESTON 35.30N 94.04W
12/08/2005 1.5 INCH FRANKLIN AR PUBLIC
0900 AM SNOW OZARK 35.49N 93.83W
12/08/2005 1.5 INCH FRANKLIN AR PUBLIC
0900 AM SNOW JETHRO 35.61N 93.89W
12/08/2005 2.0 INCH FRANKLIN AR PUBLIC
0900 AM SNOW SILOAM SPRINGS 36.19N 94.54W
12/08/2005 0.0 INCH BENTON AR PUBLIC
0900 AM SNOW BENTONVILLE 36.37N 94.21W
12/08/2005 0.0 INCH BENTON AR PUBLIC
0900 AM SNOW ROGERS 36.33N 94.12W
12/08/2005 0.0 INCH BENTON AR PUBLIC
0900 AM SNOW EUREKA SPRINGS 36.40N 93.74W
12/08/2005 0.5 INCH CARROLL AR PUBLIC
0900 AM SNOW OAK GROVE 36.19N 94.19W
12/08/2005 0.0 INCH WASHINGTON AR PUBLIC
0900 AM SNOW OSAGE 36.18N 93.40W
12/08/2005 0.0 INCH CARROLL AR PUBLIC
0900 AM SNOW HUNTSVILLE 36.09N 93.74W
12/08/2005 0.5 INCH MADISON AR PUBLIC
0900 AM SNOW ST PAUL 35.82N 93.77W
12/08/2005 0.0 INCH MADISON AR PUBLIC
0900 AM SNOW BOSTON 35.84N 93.60W
12/08/2005 0.5 INCH MADISON AR PUBLIC
0900 AM SNOW SPRINGDALE 36.19N 94.13W
12/08/2005 0.0 INCH WASHINGTON AR PUBLIC
0900 AM SNOW 2 E CINCINNATI 36.04N 94.47W
12/08/2005 0.5 INCH WASHINGTON AR PUBLIC
0900 AM SNOW OCTAVIA 34.53N 94.70W
12/08/2005 1.0 INCH LE FLORE OK PUBLIC
0900 AM SNOW HOWE 34.95N 94.64W
12/08/2005 2.0 INCH LE FLORE OK PUBLIC
0900 AM SNOW WHITESBORO 34.69N 94.89W
12/08/2005 1.0 INCH LE FLORE OK PUBLIC
0900 AM SNOW 10 ENE CANADIAN 35.23N 95.49W
12/08/2005 0.5 INCH PITTSBURG OK PUBLIC
0900 AM SNOW CHECOTAH 35.47N 95.52W
12/08/2005 1.5 INCH MCINTOSH OK PUBLIC
0900 AM SNOW 7 N BEGGS 35.84N 96.07W
12/08/2005 1.0 INCH OKMULGEE OK PUBLIC
0900 AM SNOW OKMULGEE 35.62N 95.96W
12/08/2005 0.5 INCH OKMULGEE OK PUBLIC
0900 AM SNOW MANNFORD 36.13N 96.35W
12/08/2005 2.0 INCH CREEK OK PUBLIC
0900 AM SNOW 5 N WAGONER 36.03N 95.37W
12/08/2005 1.0 INCH WAGONER OK PUBLIC
0900 AM SNOW LOST CITY 35.99N 95.14W
12/08/2005 1.5 INCH CHEROKEE OK PUBLIC
0900 AM SNOW MUSKOGEE 35.75N 95.37W
12/08/2005 0.5 INCH MUSKOGEE OK PUBLIC
0900 AM SNOW FORT GIBSON 35.80N 95.25W
12/08/2005 0.5 INCH MUSKOGEE OK PUBLIC
0900 AM SNOW HASKELL 35.82N 95.67W
12/08/2005 1.0 INCH MUSKOGEE OK PUBLIC
0900 AM SNOW BOYNTON 35.65N 95.66W
12/08/2005 0.5 INCH MUSKOGEE OK PUBLIC
0900 AM SNOW WARNER 35.49N 95.31W
12/08/2005 0.5 INCH MUSKOGEE OK PUBLIC
0900 AM SNOW BRISTOW 35.83N 96.39W
12/08/2005 2.0 INCH CREEK OK PUBLIC
0900 AM SNOW TERLTON 36.19N 96.49W
12/08/2005 2.5 INCH PAWNEE OK PUBLIC
0900 AM SNOW WELTY 35.62N 96.40W
12/08/2005 0.8 INCH OKFUSKEE OK PUBLIC
0900 AM SNOW 5 NE OKESA 36.76N 96.07W
12/08/2005 3.0 INCH OSAGE OK PUBLIC
0900 AM SNOW COPAN 36.90N 95.93W
12/08/2005 4.5 INCH WASHINGTON OK PUBLIC
0900 AM SNOW FAYETTEVILLE 36.06N 94.16W
12/08/2005 0.0 INCH WASHINGTON AR PUBLIC
0900 AM SNOW WANN 36.92N 95.80W
12/08/2005 2.5 INCH NOWATA OK PUBLIC
&&
JBMLocal storm report, Dec 8, 10:38 AM CST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1038 AM CST THU DEC 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW WELCH 36.87N 95.10W
12/08/2005 2.5 INCH CRAIG OK PUBLIC
0900 AM SNOW NOWATA 36.70N 95.64W
12/08/2005 2.0 INCH NOWATA OK PUBLIC
0900 AM SNOW LENAPAH 36.85N 95.64W
12/08/2005 2.0 INCH NOWATA OK PUBLIC
&&
JBMNearby
Freeze Warnings in Oklahoma, 2005Freeze Warnings in Arkansas, 2005Every freeze warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.